X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2181) 2181
Publication (207) 207
Conference Proceeding (29) 29
Book Chapter (22) 22
Dissertation (11) 11
Book / eBook (5) 5
Paper (2) 2
Reference (2) 2
Data Set (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (1335) 1335
mathematics (1234) 1234
subdifferential (763) 763
optimization (547) 547
operations research & management science (447) 447
analysis (305) 305
subdifferentials (291) 291
mathematical analysis (210) 210
studies (203) 203
clarke subdifferential (188) 188
optimality conditions (169) 169
operations research/decision theory (154) 154
existence (142) 142
nonsmooth analysis (141) 141
applications of mathematics (139) 139
banach-spaces (139) 139
calculus (134) 134
calculus of variations and optimal control; optimization (132) 132
duality (120) 120
theory of computation (118) 118
49j52 (115) 115
subdifferential calculus (115) 115
engineering, general (113) 113
convexity (111) 111
convergence (110) 110
regularity (104) 104
inequalities (97) 97
stability (97) 97
metric regularity (93) 93
banach space (91) 91
mathematical models (89) 89
operators (88) 88
geometry (87) 87
spaces (87) 87
algorithms (86) 86
mathematical functions (86) 86
convex-functions (85) 85
approximate subdifferentials (83) 83
equations (83) 83
normal cone (82) 82
applied mathematics (80) 80
variational analysis (79) 79
approximation (78) 78
mathematics, general (78) 78
differentiability (77) 77
sets (77) 77
convex analysis (74) 74
multifunctions (74) 74
optimization problems (74) 74
convex function (71) 71
hemivariational inequality (71) 71
mappings (71) 71
operation research/decision theory (71) 71
mathematical programming (67) 67
nonlinearity (67) 67
49j53 (65) 65
nonsmooth optimization (65) 65
optimization and control (65) 65
subdifferential operator (65) 65
systems (64) 64
vector optimization (62) 62
90c46 (60) 60
computer science (60) 60
computer science, software engineering (60) 60
inclusions (60) 60
numerical analysis (60) 60
p-laplacian (60) 60
maximal monotone operator (59) 59
convex functions (58) 58
computer science, general (56) 56
mathematical methods in physics (55) 55
constraint qualifications (54) 54
economics / management science (54) 54
mathematical optimization (53) 53
optimal control (53) 53
real functions (53) 53
hemivariational inequalities (52) 52
limiting subdifferential (52) 52
minimization (52) 52
optimality condition (51) 51
asplund spaces (50) 50
locally lipschitz function (49) 49
theorem (49) 49
90c25 (48) 48
calculus of variations and optimal control (48) 48
differential equations (48) 48
generalized subdifferential (48) 48
constraints (47) 47
theorems (46) 46
automation & control systems (45) 45
combinatorics (45) 45
nonsmooth (45) 45
90c26 (44) 44
sufficient conditions (44) 44
90c30 (43) 43
functional analysis (43) 43
weak solution (43) 43
derivatives (42) 42
subdifferential operators (42) 42
mapping (40) 40
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Convex Analysis, ISSN 0944-6532, 2019, Volume 26, Issue 1, pp. 189 - 200
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 3, pp. 1483 - 1495
We explore in arbitrary Banach spaces the Fréchet type -subdifferentials and the limiting subdifferentials for the perturbed distance function determined by a... 
Limiting subdifferential | Perturbed optimization problem | Subdifferential | [formula omitted]-subdifferential | Well-posedness | ε-subdifferential | epsilon-subdifferential | NONCONVEX OPTIMIZATION | EXISTENCE | POROSITY | MATHEMATICS, APPLIED | OPTIMIZATION PROBLEMS | DIFFERENTIABILITY | PRINCIPLE | MATHEMATICS | SETS | POINTS | Nonlinearity | Banach space | Estimates | Constraining
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 04/2018, Volume 542, pp. 84 - 100
The subdifferential of convex functions of the singular spectrum of real matrices has been widely studied in matrix analysis, optimization and automatic... 
Tensor | Schatten norm | Subdifferential | Spectrum
Journal Article
Journal of Convex Analysis, ISSN 0944-6532, 2016, Volume 23, Issue 2, pp. 511 - 530
We extend the results of Correa, Garcia and Hantoute [6], dealing with the integration of nonconvex epi-pointed functions using the Fenchel subdifferential. In... 
MATHEMATICS | SUBDIFFERENTIALS
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 06/2018, Volume 230, pp. 1 - 12
Let be a function. Assume that for a measurable set and almost every there exists a vector such that Then we show that satisfies a Lusin-type property of order... 
Proximal subdifferential | Lusin property of order 2 | Fréchet subdifferential
Journal Article
Journal of Global Optimization, ISSN 0925-5001, 2019, Volume 74, Issue 1, pp. 161 - 168
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2009, Volume 360, Issue 2, pp. 704 - 710
A new approach to computing the Fréchet subdifferential and the limiting subdifferential of integral functionals is proposed. Thanks to this way, we obtain... 
spaces | Fenchel subdifferential | Integral functional | Limiting subdifferential | Fréchet subdifferential
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1018-6301, 10/2018, Volume 44, Issue 5, pp. 1283 - 1294
This work introduces a remarkable property of enlargements of maximal monotone operators. The basic tool in our analysis is a family of enlargements,... 
Weak | Subdifferential | ε-Subdifferential | lower semicontinuity | Enlargement | MATHEMATICS | epsilon-Subdifferential | MAXIMAL MONOTONE-OPERATORS | Weak-lower semicontinuity | CALCULUS | CONVEX-FUNCTIONS | FAMILY
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 12/2018, Volume 39, Issue 16, pp. 1833 - 1854
Necessary optimality conditions for local Henig efficient and superefficient solutions of vector equilibrium problems involving equality, inequality, and set... 
Clarke subdifferential | 90C46 | Michel-Penot subdifferential | 49J52 | vector equilibrium problems | vector optimization problems | vector variational inequalities | local superefficient solutions | local Henig efficient solutions | 91B50 | Michel–Penot subdifferential | MATHEMATICS, APPLIED | CALCULUS | Banach space | Convexity | Nonlinear programming
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 11/2015, Volume 167, Issue 2, pp. 502 - 526
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 1, pp. 154 - 160
In this paper we show that the positive semi-definiteness (PSD) of the Fréchet and/or Mordukhovich second-order subdifferentials can recognize the convexity of... 
Positive semi-definite property | Convexity | Mordukhovich second-order subdifferential | Fréchet second-order subdifferential | Frchet second-order subdifferential | MATHEMATICS | MATHEMATICS, APPLIED | Frechet second-order subdifferential | STABILITY
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2019, Volume 475, Issue 1, pp. 699 - 729
In this paper, we continue the study of the properties of the generalised projection on nonconvex sets in reflexive smooth Banach spaces with smooth dual norm... 
V-proximal subdifferential | Limiting V-proximal subdifferential | Generalised prox-regularity | V-proximal normal cone | Generalised projection | MATHEMATICS | MATHEMATICS, APPLIED | DIFFERENTIABILITY | SETS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2019, Volume 480, Issue 1, p. 123364
The purpose of this paper is to discuss the control systems of nonlinear evolution hemivariational inequalities and their “bang-bang” principle in Banach... 
Extremal trajectory | “Bang-bang” principle | Generalized Clarke subdifferential | Hemivariational inequalities
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.